Advertisement

São Paulo Journal of Mathematical Sciences

, Volume 13, Issue 2, pp 721–721 | Cite as

Commentary to: “On a list of ordinary differential equations problems”

  • Claudio GorodskiEmail author
Editorial Note
  • 289 Downloads

After this article was written, the sad news came out that Maurício Matos Peixoto, the founder of the research group in Dynamical Systems in Brazil, had passed away. The Editor, in agreement with the author, Jorge Sotomayor, would like to dedicate this article to his memory.

Notes

Copyright information

© Instituto de Matemática e Estatística da Universidade de São Paulo 2019

Authors and Affiliations

  1. 1.University of São PauloSão PauloBrazil

Personalised recommendations